Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why i am getting pimple on my face after masturbation ?

After masturbation my face become oily and too much pimple within 10hours.Help me with some tips and medicine I m male 19 years old.I m suffering too much pimples and oil after masturbation.please help me out with some tips and medicine
Thu, 12 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi
u have oily skin and pimple due to ur age and not due to masturbation.
so dont think like that.
stop masturbation for 10 day ,even after pimple will not stop.
better to consult dermatologist.
what u have observe is good thing ,but its just co incident.
drink more water.
avoid oily and spicy food.
avoid direct sun exposure.
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
hello
welcome to helath care magic
its just your skin is oily ..nothing to do with masterbation
avoid suns exoposure
apply some good sunscream while going out
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
hello,
I have answered this question in detail in a separate thread. Please have a look at it.
You will get your answers.
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome To HealthcareMagic forum,

Acne /pimples is due to excess production of oil/hormones,blockage of pore &bacteria colonization .It has nothing to do with masturbation ,which is a normal phenomenon .

Treatment of acne depends upon the stage or grade of acne one has.There are four grades is acne ,from blackheads to nodular variety .Also treatment depends upon the cause of acne . Cause of acne may be just a wrong selection of soap or a moisturizer to hormonal disturbances in body (esp in females).
Treatment starts form the use of a anti acne face cleanser .It can be a anti acne soap or a face wash .Next would be use of a good anti acne cream for day time and night time use. Along with this one should be given a course of antibiotic tablet .This I would say is the basic or the first level treatment.

If patient does not respond to this or one has very sever acne then comes use of oral retinoids.Retinoids are wonder drug for acne , but one needs to undergo various blood investigations before taking this .Also there are certain precautions which one needs to follow before use of this medicine.Your dermatologist would be the best judge for this .

Along with this one has to drink plenty of water and take good 7 hr sleep in night. Avoid all cosmetic creams or moisturizers on face. Healthy life style with above treatment is a must to keep your face clean and acne free.
So,i would advise you to consult a skin specialist(dermatologist) who can prescribe you medicines accordingly.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Dr. P V S Prasad, I m Pradeep, After masturbation i get weird pimple on my face, bulged. if i squeeze it out, its producing creamy white color stuff, and smells awful like garbage truck tire wheel. Why is that? and please help me rid of this thing Dr. Warm Regards Pradeep

doctor1 MD

Hi doctor....first of all myself varyn age 22 actually i started masterbating only after 20...that is past 2 year...wen i masterbate at night ...morning i noticed some pimples or atleast one pimple growing un mt face..is it true doc..masterbation leads to pimples...iam dying here doc ..now my face have lot of black marks..plse help me doc...i can masterbate every day or it leads to pimple.? i need a good pimple less face like my friends..plse helppp me

doctor1 MD

i am a boy of 19 i am doing mastrubation from my 16 onwards and i am getting pimples on my face the next day after my mastrubation.everybody says that they both are not related but i tried it practically.will you help me how to get rid of pimples due to mastrubation.also my semen secrection will be less and it takes only 20-30 seconds for it to come out

Recent questions on  Acne

doctor1 MD

I had c5 c6 disc replacement surgery three mths ago. ring finger and pinkie are still numb and now the back of neck is and under my chin. Well about three weeks ago i started i got pumps all over my neck and head looked like acne, then on my face and chest ( i dont usally have acne problems) skin became itchy then my eyes became red and itch, headache behind the eye and pressure on the face. i thought i was having allergies. went to dr. they gave me meds. for URI and had fluid on my ear. well i had an allergic reaction they think. i got flushed itchier then before it actually look like i had a stroke on one side of my face.(i took a pic) high blood pressure. well they took me off the antobic and put me on a steriod three days into it i got hot flushes again high blood pressure (148/100) i usually have low blood pressure(110/76) rash . my hands are swollen feel stiff and tight. My whole body feels like i have the flu i feel like i am even having a lil trouble breathing. well i went to bed woke up yesterday with my jaw hurting and stiff on the side i was having the fluid on. so i made some more dr appts. went to eye dr who discover i had just a little pressure on my eyes and thought i should go back to my neuro who i called and is not taking any appts until tuesday!!!! Oh did i mention i am nauesa and sick to my stomach and having kidney stone problems. Any way the neuro nurse on the phone did tell me that the sythoms i was having didnt have anything to do wit the surgery it sound like sinus. well my ent is who had gave me antic. for uri. Well i made an appt back at the ent where this time they did an xray to look for infection. Well there was no infection and fluid was gone off my ear. I have sinus pressure in my face ears behind my eyes iam nausea, i have these lil strawberry freckles they keep appearing on my skin not mention i had geographic tounge. I am going crazy i know something is not right. ( my medical history is i have a cyst on my pineal gland which they think has been there since birth, i have had lapor.surgery very ovarian cyst, had my uvla removed for a cyst tumor that was on it. I get kidney stones on and off. I have had a polp removed off my colon and they discovered i have lymphstic colititis.) I feel like i am always sick. I am 34 years old my blood pressure rifgt now is 108/73 pulse 89 and sugar 65. I am sure i left a lot of stuff off but does anything i have said raise a red flag for you!!

doctor1 MD

hello i had a question about this product that i would like to try its the derma e scar gel the ingredient are Water (Aqua), Allium Cepa (Onion) Bulb Extract, Glycerin, Allantoin, Panthenol, Carbomer 940, Beta-Alanine, Phenoxyethanol, Ethylhexylglycerin, Potassium Sorbate, Natural and Fragrant Oils the other one is the derma e tea tree and e antiseptic creme the ingredients are Water (Aqua), Melaleuca Alternifolia (Tea Tree) Leaf Oil, Carthamus Tinctorius (Safflower) Seed Oil, Stearic Acid, Glyceryl Stearate, Glyceryl Stearate SE, Glyceryl Stearate Citrate, Polysorbate, Cetyl Alcohol, Tocopheryl Acetate (Vitamin E), Glycerin, Allantoin, Panthenol, Xanthan Gum, Prunus Amygdalus Dulcis (Sweet Almond) Oil, Persea Gratissima (Avocado) Oil, Organic Chamomilla Recutita (Matricaria) Flower Extract* (.1%), Sesamum Indicum (Sesame) Seed Oil, Equisetum Arvense (Horsetail) Extract, Cetearyl Glucoside, Organic Aloe Barbadensis Leaf Extract* (.1%), Phenoxyethanol, Ethylhexylglycerin just wondering if i can use them on my face due to acne and acne scarring while breastfeeding thanks.

doctor1 MD

Hi I am a 24 year old male who suffers from an overactive bladder problem.I have had this problem for 4 and a half years and cannot find a cure to stop the frequent urination at night besides medication ( Xatral ). I have previously been on 2 full courses of Roaccutane ( acne and skin problems ) and wonder if it might have caused the problem. Can anyone recommend a solution to my problem ( natural ) because I need to sort this out soon.

doctor1 MD

Hi, I have been having problems with constipation, hair thinning, bloating, and white spots in my stool for some time now. A blood test showed that my TSH level was elevated at 6.3. Now I have had bouts of diarrhea, and constipation again. There are always white spots in my stool. I am also having break outs of acne on my face...I am a 19 year old female. I am also burping constantly and having pain in my chest and a burning sensation in my chest. Also, underneath my left rib I have had a throbbing kind of pain. I had two cases of what we thought to be food poisoning this past summer where I was puking uncontrollably for a day.

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.